Advertisement

Potential Analysis

, Volume 17, Issue 4, pp 375–388 | Cite as

Harnack Inequalities for Jump Processes

  • Richard F. Bass
  • David A. Levin
Article

Abstract

We consider a class of pure jump Markov processes in R d whose jump kernels are comparable to those of symmetric stable processes. We establish a Harnack inequality for nonnegative functions that are harmonic with respect to these processes. We also establish regularity for the solutions to certain integral equations.

Harnack inequality jump processes stable processes Lévy systems integral equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Athreya, S., Barlow, M.T., Bass, R.F., and Perkins, E.A.: Degenerate stochastic differential equations and super-Markov chains, Probab. Theory Related Fields, to appear.Google Scholar
  2. 2.
    Barlow, M.T., Bass, R.F., and Gui, C.: 'The Liouville property and a conjecture of De Georgi', Comm. Pure Appl. Math. 53 (2000), 1007-1038.Google Scholar
  3. 3.
    Bass, R.F.: 'Uniqueness in law for pure jump Markov processes', Probab. Theory Related Fields 79 (1988), 271-287.Google Scholar
  4. 4.
    Chen, Z.-Q. and Song, R.: 'Estimates on Green functions and Poisson kernels for symmetric stable processes', Math. Ann. 312 (1998), 465-501.Google Scholar
  5. 5.
    Hoh, W.: 'Pseudodifferential operators with negative definite symbols and the martingale problem', Stochastics Stochastics Rep. 55 (1995), 225-252.Google Scholar
  6. 6.
    Kaussmann, M.: Harnack-Ungleichungen für nichtlokale Differentialoperatoren und Dirichletformen, Ph.D. dissertation, Univ.-Bonn, 2001.Google Scholar
  7. 7.
    Komatsu, T.: 'On the martingale problem for generators of stable processes with perturbations', Osaka J. Math. 21 (1984), 113-132.Google Scholar
  8. 8.
    Tomisaki, M.: 'Some estimates for solutions of equations related to non-local Dirichlet forms', Rep. Fac. Sci. Engrg. Saga Univ. Math. 6 (1978), 1-7.Google Scholar

Copyright information

© Kluwer Academic Publishers 2002

Authors and Affiliations

  • Richard F. Bass
    • 1
  • David A. Levin
    • 1
  1. 1.Department of MathematicsUniversity of ConnecticutStorrsUSA

Personalised recommendations